Weak Solutions to the Stationary Incompressible Euler Equations

Antoine Choffrut, László Székelyhidi Jr.

Research output: Contribution to journalArticlepeer-review


We consider weak stationary solutions to the incompressible Euler equations
and show that the analogue of the h-principle obtained by the second author in joint work with C. De Lellis for time-dependent weak solutions in L∞ continues to hold. The key difference arises in dimension d = 2, where it turns out that the relaxation is strictly smaller than what one obtains in the time-dependent case.
Original languageEnglish
Pages (from-to)4060-4074
JournalSIAM Journal on Mathematical Analysis
Issue number6
Publication statusPublished - 2014


Dive into the research topics of 'Weak Solutions to the Stationary Incompressible Euler Equations'. Together they form a unique fingerprint.

Cite this